Alert archive / Montana / High Wind Watches in 2011

High Wind Watch 7, NWS Great Falls, MT

February 3, 2011

NWS Great Falls, MT issued this high wind watch at Feb 3, 2011, 9:23 PM MST. It took effect at Feb 4, 2011, 12:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 3, 2011, 9:23 PM MST (04:23 UTC)
In effect from
Feb 4, 2011, 12:00 PM MST
Expired
Feb 4, 2011, 4:18 AM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WWUS75 KTFX 040423
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
923 PM MST THU FEB 3 2011

MTZ009-048-041230-
/O.CON.KTFX.HW.W.0010.000000T0000Z-110205T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
923 PM MST THU FEB 3 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST FRIDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE OVER THE
  NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT. WIND SPEEDS WILL
  DIMINISH SLIGHTLY IN INTENSITY THE REST OF THURSDAY NIGHT...BUT
  WILL INCREASE AGAIN FRIDAY MORNING AND REMAIN STRONG THROUGH
  FRIDAY AFTERNOON.

* WINDS: SUSTAINED WEST WINDS OF 40 TO 55 MPH...WITH GUSTS UP 
  TO 70 MPH CAN BE EXPECTED. ISOLATED GUSTS AROUND 90 MPH ARE 
  LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDIER AREAS. 

* OTHER IMPACTS: THE STRONG WINDS COULD PRODUCE AREAS OF BLOWING
  SNOW...ALONG WITH SIGNIFICANT DRIFTING SNOW IN THE MOUNTAINS
  INTO FRIDAY MORNING. THE BLOWING SNOW COULD REDUCE VISIBILITIES
  AT TIMES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...LOGAN PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-041230-
/O.CON.KTFX.HW.W.0010.000000T0000Z-110205T0300Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
923 PM MST THU FEB 3 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST FRIDAY. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE FRIDAY MORNING INTO
  THE AFTERNOON. STRONGEST WINDS ARE EXPECTED TO BE FRIDAY
  AFTERNOON. WINDS WILL DIMINISH EARLY FRIDAY EVENING. 

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP 
  TO 60 MPH ARE EXPECTED. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-014-049-050-041230-
/O.NEW.KTFX.HW.A.0007.110204T1900Z-110205T0700Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN TETON-
JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...FAIRFIELD...STANFORD
923 PM MST THU FEB 3 2011

...HIGH WIND WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. 

* TIMING AND MAIN IMPACT: SOUTHWEST WINDS WILL INCREASE LATE
  FRIDAY MORNING INTO EARLY FRIDAY AFTERNOON. STRONGEST WINDS
  SHOULD BE AFTER MID-AFTERNOON ON FRIDAY INTO EARLY FRIDAY
  EVENING. WINDS WILL DIMINISH LATE FRIDAY EVENING.

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH
  POSSIBLE. GUSTS TO 70 MPH COULD OCCUR IN FAVORED WINDIEST AREAS
  SUCH AS NEAR CASCADE. 

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...STANFORD...GREAT 
  FALLS...KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
  MACDONALD PASS...ROGERS PASS



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
984 
WWUS75 KTFX 041118
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
418 AM MST FRI FEB 4 2011

MTZ012-014-049-050-042200-
/O.UPG.KTFX.HW.A.0007.110204T1900Z-110205T0700Z/
/O.EXB.KTFX.HW.W.0010.110204T1900Z-110205T0700Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN TETON-
JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...FAIRFIELD...STANFORD
418 AM MST FRI FEB 4 2011

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MST
TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: SOUTHWEST WINDS WILL INCREASE LATE THIS
  MORNING AND INTO THE EARLY AFTERNOON. STRONGEST WINDS SHOULD BE
  AFTER MID-AFTERNOON INTO EARLY EVENING. WINDS WILL DIMINISH LATE
  THIS EVENING.

* WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH
  POSSIBLE. GUSTS TO 70 MPH COULD OCCUR IN FAVORED WINDIEST AREAS
  SUCH AS NEAR CASCADE.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...STANFORD...GREAT 
  FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... LINCOLN...
  MACDONALD PASS...ROGERS PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-048-042200-
/O.CON.KTFX.HW.W.0010.000000T0000Z-110205T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
418 AM MST FRI FEB 4 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE OVER THE
  NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT. WIND SPEEDS WILL
  DIMINISH SLIGHTLY IN INTENSITY THE REST OF TONIGHT...BUT WILL
  INCREASE AGAIN LATER THIS MORNING AND REMAIN STRONG THROUGH THE
  AFTERNOON.

* WINDS: SUSTAINED WEST WINDS OF 40 TO 55 MPH...WITH GUSTS UP 
  TO 70 MPH CAN BE EXPECTED. ISOLATED GUSTS AROUND 90 MPH ARE 
  LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDIER AREAS.

* OTHER IMPACTS: THE STRONG WINDS COULD PRODUCE AREAS OF BLOWING
  SNOW...ALONG WITH SIGNIFICANT DRIFTING SNOW IN THE MOUNTAINS
  THROUGH THIS MORNING. THE BLOWING SNOW COULD REDUCE VISIBILITIES
  AT TIMES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...LOGAN PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-042200-
/O.CON.KTFX.HW.W.0010.000000T0000Z-110205T0300Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
418 AM MST FRI FEB 4 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE THIS MORNING INTO
  THE AFTERNOON. STRONGEST WINDS ARE EXPECTED TO BE THIS
  AFTERNOON. WINDS WILL DIMINISH EARLY THIS EVENING.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP 
  TO 60 MPH ARE EXPECTED.

* LOCATIONS AFFECTED INCLUDE: CUT BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Feb 3, 5:00 PM MST, 4 hours 23 minutes earlier.

Area forecast discussion, Feb 3, 5:00 PM MST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
500 PM MST THU FEB 3 2011

UPDATED AVIATION DISCUSSION

.DISCUSSION...

TONIGHT THROUGH SATURDAY...AN UPPER LEVEL HIGH PRESSURE RIDGE IS
OVER THE WEST COAST WITH A SHORTWAVE MOVING ACROSS THE TOP OF THIS
RIDGE. THIS WILL CONTINUE TO ENHANCE THE SURFACE PRESSURE GRADIENT
TONIGHT. WINDS SPEEDS AT LOW LEVELS ARE ALSO STRONG...850 MB HAS 40
TO 50 KTS THROUGH FRIDAY. THE CHANCE OF PRECIP WILL TREND UPWARDS
FRIDAY THROUGH SATURDAY. WEAK LIFT DEVELOPS TONIGHT AS A SERIES OF
DISTURBANCES BEGIN TO MOVE THROUGH THE FLOW ALOFT...LIFT WILL BE
WEAK FRIDAY BUT STRENGTHEN AGAIN FRIDAY NIGHT INTO SATURDAY MORNING.
WINDS ACROSS CASCADE AND JUDITH BASIN COUNTIES WILL INCREASE
TONIGHT...AND ANOTHER STRONG PERIOD WILL OCCUR FRIDAY AFTERNOON
THROUGH FRIDAY NIGHT. HIGHER ELEVATIONS AND WIND PRONE AREAS MAY
REQUIRE HIGH LIGHTS. THE UPPER LEVEL JET WILL REMAIN NORTH OF THE
CANADIAN BORDER UNTIL DROPPING SOUTH FRIDAY. THIS WILL CAUSE COOLER
AIR ALOFT OVER THE ZONES FRIDAY AND SATURDAY...WITH A WEAK COLD
FRONT ON SATURDAY...AND WILL MAKE HEATING MORE DIFFICULT...AND THE
TREND OF WARMING UNDERNEATH THE HIGH PRESSURE ALOFT WILL REVERSE.
ZELZER

SATURDAY NIGHT THROUGH THURSDAY...MEDIUM RANGE MODELS CONTINUE TO
SHOW SOME CONSISTENCY WITH THEIR SOLUTIONS. MOIST AND UNSTABLE
NORTHWEST FLOW ALOFT TO START THE PERIOD WILL BRING ACCUMULATING
SNOW TO THE AREA SATURDAY NIGHT INTO SUNDAY. SURFACE HIGH PRESSURE
WILL BUILD SOUTH OUT OF CANADA ON SUNDAY AND USHER IN ANOTHER ROUND
OF COLD TEMPERATURES. MODELS ARE IN BETTER AGREEMENT WITH PLACING
THE SURFACE HIGH CENTER OVER NORTHEAST MONTANA BY MONDAY MORNING.
TEMPERATURES ACROSS THE COUNTY WARNING AREA WILL BE WELL BELOW ZERO.
THE COLD WILL BE SHORT-LIVED AS TEMPERATURES REBOUND BY MONDAY
AFTERNOON INTO THE TEENS EXCEPT OVER THE NORTHEAST WHERE THE COLD
AIR WILL REMAIN ENTRENCHED. ISOLATED LIGHT SNOW WILL CONTINUE
MONDAY. WEAK SHORT WAVE ENERGY EMBEDDED WITHIN THE NORTHWEST FLOW
ALOFT ON TUESDAY WILL BRING SCATTERED LIGHT SNOW TO THE AREA. BY
WEDNESDAY THE UPPER RIDGE BUILDING ALONG THE WEST COAST MOVES INLAND
A BIT AND DRIER AIR MOVES ACROSS THE AREA. ISOLATED SNOW SHOWERS
WILL BE CONFINED TO THE WESTERN AND SOUTHWEST MOUNTAINS WEDNESDAY
AND THURSDAY AS THE UPPER RIDGE MOVES OVER THE PACIFIC
NORTHWEST...KEEPING THE AREA UNDER NORTHWEST FLOW ALOFT.
TEMPERATURES WILL START OUT WELL BELOW SEASONAL AVERAGES BUT SLOWLY
MODERATE THROUGH THE PERIOD. AFTERNOON READINGS WILL APPROACH
SEASONAL AVERAGES BY LATE IN THE WEEK.
&&

.AVIATION...
UPDATED 0000Z.
EXPECT GENERALLY VFR CONDITIONS. AREAS OF MOUNTAIN OBSCUREMENT OVER
THE ROCKY MOUNTAIN FRONT WILL SPREAD TO SOUTHWEST MONTANA NEAR AND
AFTER MIDNIGHT. FOR THE PLAINS AND VALLEYS EXPECT GENERALLY LOWERING
CEILINGS LATE TONIGHT INTO FRIDAY MORNING WITH SCATTERED RAIN AND
SNOW DEVELOPING. ALTHOUGH EXPECT CEILINGS TO GENERALLY REMAIN VFR
EXPECT LOCAL MVFR/IFR CONDITIONS WITH THE PRECIPITATION. FOR THE
ROCKY MOUNTAIN FRONT EXPECT GUSTY SOUTHWEST WINDS TO INCREASE ON
FRIDAY WITH OCCASIONAL GUSTS OVER 50 KNOTS. OVER THE PLAINS
SOUTHWEST WINDS SHOULD INCREASE DURING THE AFTERNOON AND COULD SEE
LOCAL GUSTS OVER CENTRAL MONTANA CLOSE TO 50 KNOTS. BLANK

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  28  45  27  35 /  10  30  40  50
CTB  25  43  25  32 /  10  20  40  40
HLN  28  46  34  39 /  10  40  50  50
BZN  26  45  32  37 /  30  50  60  60
WEY   7  24  15  25 /  60  70  80  80
DLN  28  42  30  36 /  20  40  50  60
HVR  29  38  31  31 /  10  30  50  50
LWT  28  43  27  31 /  10  30  70  70

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 8 PM MST FRIDAY EASTERN GLACIER...
NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 3, 4:59 AM MST, 16 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
459 AM MST THU FEB 3 2011

MTZ009-010-048-041300-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
459 AM MST THU FEB 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT AND
ADJACENT PLAINS...INCLUDING EASTERN GLACIER COUNTY TODAY THROUGH
EARLY FRIDAY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COOLER AND MORE ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN THIS
WEEKEND. ACCUMULATING SNOW IS LIKELY WITH SIGNIFICANT SNOW
ACCUMULATIONS POSSIBLE IN THE MOUNTAINS. MUCH COLDER TEMPERATURES
ARE ALSO EXPECTED TO RETURN BY SUNDAY AS ANOTHER COLD CANADIAN
AIRMASS SURGES INTO THE REGION. THE COLD AND ACTIVE WEATHER
PATTERN WILL CONTINUE INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011-014-015-044>047-049-052-053-041300-
BEAVERHEAD-HILL-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JEFFERSON-
BROADWATER-
459 AM MST THU FEB 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COOLER AND MORE ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN THIS
WEEKEND. ACCUMULATING SNOW IS LIKELY WITH SIGNIFICANT SNOW
ACCUMULATIONS POSSIBLE IN THE MOUNTAINS. MUCH COLDER TEMPERATURES
ARE ALSO EXPECTED TO RETURN BY SUNDAY AS ANOTHER COLD CANADIAN
AIRMASS SURGES INTO THE REGION. THE COLD AND ACTIVE WEATHER
PATTERN WILL CONTINUE INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ012-013-050-051-054-055-041300-
CASCADE-CHOUTEAU-JUDITH BASIN-FERGUS-MEAGHER-GALLATIN-
459 AM MST THU FEB 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COOLER AND MORE ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN THIS
WEEKEND. ACCUMULATING SNOW IS LIKELY WITH SIGNIFICANT SNOW
ACCUMULATIONS POSSIBLE IN THE MOUNTAINS. WINTER WEATHER HIGHLIGHTS
MAY BE NEEDED...ESPECIALLY FOR THE MOUNTAINS WHERE HEAVY SNOW IS A
POSSIBILITY ON SATURDAY. MUCH COLDER TEMPERATURES ARE ALSO
EXPECTED TO RETURN BY SUNDAY AS ANOTHER COLD CANADIAN AIRMASS
SURGES INTO THE REGION. THE COLD AND ACTIVE WEATHER PATTERN WILL
CONTINUE INTO EARLY NEXT WEEK..

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Feb 3, 4:19 PM MST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
419 PM MST THU FEB 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     NON-TSTM WND GST HEART BUTTE             48.29N 112.84W
02/03/2011  M58 MPH          PONDERA            MT   MESONET

            WIND GUST OF 58 MPH MEASURED AT HEART BUTTE RAWS

&&

EVENT NUMBER TFX1100172

NJL
Local storm report, Feb 3, 5:19 PM MST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
519 PM MST THU FEB 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     NON-TSTM WND GST 1 NW HEART BUTTE        48.30N 112.85W
02/03/2011  M68 MPH          GLACIER            MT   CO-OP OBSERVER

&&

EVENT NUMBER TFX1100173

BLANK
Local storm report, Feb 3, 6:11 PM MST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
611 PM MST THU FEB 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.37N 113.10W
02/03/2011  M93 MPH          GLACIER            MT   MESONET

            WIND GUST OF 93 MPH WITH SUSTAINED WINDS AT 70 MPH.

&&

EVENT NUMBER TFX1100174

NJL
Local storm report, Feb 3, 6:15 PM MST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
615 PM MST THU FEB 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     NON-TSTM WND GST 13 W BYNUM              47.98N 112.59W
02/03/2011  M72 MPH          TETON              MT   MESONET

            WIND GUST OF 72 MPH MEASURED AT DELLWO.

&&

EVENT NUMBER TFX1100175

NJL

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 2:55 PM MSTWinter Weather AdvisoryTFX42 hr

Nearby

High Wind Watches in Montana, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.